# SDR C77A2020022500012

- Difficulty date: April 26, 2019
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CABIN FLOOR STRUCTURE: P/N 170-86101-001 LH UPPER SHEET, P/N 170-86101-001 RH UPPER SHEET, P/N 170-86181-005 RH PANEL SUPPORT, P/N 170-86119-005 FR90 CENTER SPLICE, P/N 170-66796-001 LH PANEL SUPPORT, P/N 170-65927-007 LH SHEAR PANEL, P/N 170-65928-001 CENTER SHEAR PANEL, P/N 170-91919-001 RH SHEAR PANEL, P/N 170-60259-001 FR90 RH OB GUSSET, P/N 170-60257-001 FR90 LH IB GUSSET. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR. X=945"Y=-5"Z=-19.3" W.O.#2501964467
